Advertisement

On the eigenvalues of a class of hypoelliptic operators II

  • A. Menikoff
  • J. Sjostrand
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 755)

Keywords

Pseudodifferential Operator Principal Symbol Fourier Integral Operator Invariant Density Symplectic Vector Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Boutet de Monvel, L., Grigis, A., Helffer, B., Paramétrixes d'operateur pseudodifferential à caractéristiques multiples, Astérisque, 1976.Google Scholar
  2. 2.
    Hörmander, L., A class of hypoelliptic pseudodifferential operators with double characteristics, Math. Ann. 217(1975), 165–188.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Melin, A., Lower bounds for pseudo-differential operators, Arkiv for Math. 9 (1971), 117–140.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Melin, A. and Sjöstrand, J., Fourier integral operators with complex-valued phase function, Lecture Notes in Math. 459, pp. 120–233, Berlin: Springer 1975.zbMATHGoogle Scholar
  5. 5.
    Menikoff, A. and Sjöstrand, J., On the eigenvalues of a class of hypoelliptic operators, Math. Ann. 235(1978), 55–85.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • A. Menikoff
  • J. Sjostrand

There are no affiliations available

Personalised recommendations